Computing totally positive algebraic integers of small trace. / McKee, James.

In: Mathematics of Computation, Vol. 80, No. 274, 04.2011, p. 1041.

Research output: Contribution to journalArticle

Published

Standard

Computing totally positive algebraic integers of small trace. / McKee, James.

In: Mathematics of Computation, Vol. 80, No. 274, 04.2011, p. 1041.

Research output: Contribution to journalArticle

Harvard

APA

Vancouver

Author

McKee, James. / Computing totally positive algebraic integers of small trace. In: Mathematics of Computation. 2011 ; Vol. 80, No. 274. pp. 1041.

BibTeX

@article{fd52067434db49efbf4e17648c69c799,
title = "Computing totally positive algebraic integers of small trace",
keywords = "absolute trace",
author = "James McKee",
year = "2011",
month = apr
doi = "10.1090/S0025-5718-2010-02424-X",
language = "English",
volume = "80",
pages = "1041",
journal = "Mathematics of Computation",
issn = "0025-5718",
publisher = "American Mathematical Society",
number = "274",

}

RIS

TY - JOUR

T1 - Computing totally positive algebraic integers of small trace

AU - McKee, James

PY - 2011/4

Y1 - 2011/4

KW - absolute trace

U2 - 10.1090/S0025-5718-2010-02424-X

DO - 10.1090/S0025-5718-2010-02424-X

M3 - Article

VL - 80

SP - 1041

JO - Mathematics of Computation

JF - Mathematics of Computation

SN - 0025-5718

IS - 274

ER -